MathSciNet Relay Station
MathSciNet bibliographic data
MR1393565 (98c:53076) 53C50 (53C42)
Schlenker, Jean-Marc Surfaces convexes dans des espaces lorentziens à courbure constante. (French) [Convex surfaces in Lorentz spaces with constant curvature] Comm. Anal. Geom. 4 (1996), no. 1-2, 285–331.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement